... diapear when proceeding treatment (it happened after increasing dose from 5 to 10 mg?
28 Apr 2010
It's possible that the side effects may disappear with time, but I would check in with your doctor as soon as possible. A patient's mood should be carefully followed after starting an SSRI medication like Lexapro and after dose adjustments, because of side effects like this. They will not think you are silly by asking. Just give him or her a call, and tell him or her how you've been feeling. They'll be able to give you the best advice about whether to continue with this treatment, or look for some other alternatives.
Good luck and take care!
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi all, I am on day 8 of citalopram for generalized anxiety disorder. Started off 10mg for 6 days now on 20mg. Side effects were pretty intense at ...
3 answers • 14 Apr 2015
I am scared to take the Escitalopram because I have never took ANY antidepressant. I want to split the 5mg into halves and start off slowly with ...
4 answers • 26 Jun 2015
Anxiety - Looking for help with panic attack questions. My husband has GAD. He has been on some form
... of antidepressants for ten years, but stopped taking his in January after his psychiatrist okayed it. She then put him on Risperdone for ...
2 answers • 24 Sep 2015
I have recently been diagnosed with GAD and mild depression. Was put on 5mg escitalopram for 1 month and then increased to 10mg nearly 3 weeks ago. ...
1 answer • 2 days 14 hours ago